My doctors do not know what the painful, and slightly itchy, deep blisters are on the sole and sides of my left foot.
I was diagnosed with MS (Multiple Sclerosis) in November 2007, having had some months of significant weakness on my left side - e.g. a noticeable limp and a left hand that will not 'clench' - and then suffered severe pain of my lower spine after a lumbar puncture on November 7th. That pain won't go away, and I have just been X-rayed to see if it is actually arthritis of my spine. .
I also had three large doses of intravenous steroids when I was in hospital, early November, but none before or since. No remission of my MS because of that, though.
Having these really painful, roughly-circular , blisters - they are a half centimeter to a centimeter across, purple in color... except for the oldest, which are turning yellowish in their centers... is not helping me walk. I do walk with a stick now, but this foot pain really does NOT help!
I am female, and have had arthritis in my right knee since I was 23 (I am now 52) with more recent arthritis in my elbows, wrists and fingers, and psoriasis of my scalp, ears, and elbows for many many years. Since a traffic accident in 2003 I have persistent whiplash pain in my right shoulder and also Paroxysmal Atrial Fibrillation which, because I have such low blood pressure, is not being treated but just noted.
I am worried that my MS may be 'damping out' some of the pain in my foot and most of the itchiness, as my third and fourth toes on my left foot are now completely numb. I worry that in trying to walk I might be causing more problems than not. My sister (48) has had similar blisters (we spoke on the phone) for about 8 months and is now on a very strong steroid. About to have daily UVA light therapy for them. On her advice I am treating them with petroleum jelly and wrapping them in sterile bandages though - unlike hers - they have not popped. Yet!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?